# SDR AALA201904049009

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 7,977 hours, 3,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11ABC EMERGENCY EXIT ROW LIGHT INOPERATIVE. MAINTENANCE REPENNED WIRE AT SIDEWALL PER AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
